The Haruki-Rassias and related integral representations of the Bernoulli and Euler polynomials
Чланак у часопису
МетаподациПриказ свих података о документу
Haruki and Rassias [H. Haruki, T.M. Rassias, New integral representations for Bernoulli and Euler polynomials, J. Math. Anal. Appl. 175 (1993) 81-90] found the integral representations of the classical Bernoulli and Euler polynomials and proved them by making use of the properties of certain functional equation. In this sequel, we rederive, in a completely different way, the results of Haruki and Rassias and deduce related and new integral representations. Our proofs are quite simple and remarkably elementary. (C) 2007 Elsevier Inc. All rights reserved.